Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child has vomiting and fever. Given Tylenol and Motrin. Unable to walk. Suggestions?

My daughter is 4 years old. All morning yesterday she spent vomiting with no accompanied fever . Late last night she started with a fever 101.5, then at 3am this morning it was 102.8. Both instances she was treated with Tylenol and Motrin. This morning when she got up, she was unable to walk, and her fever was 105.3...suggestions?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
This high grade fever and vomiting and inability to walk looking like Viral illness with myositis or mayalgia.Continue Tylenol for fever every 6 th hourly, do tepid sponging with lukewarm water whenever there is high grade fever.
You can give sips of oral rehydrating solutions to prevent dehydration.
Consult your Pediatrician or Emergency as early as possible as there is high grade fever and the inability to walk is an alarming symptom to see your Doctor.
Hope i have answered your query.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor